# SDR SCNA202405170243

- Difficulty date: May 21, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 71,749 hours, 36,924 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPENING OF L1 DOOR L1 SLIDE FELL PARTLY OUT OF CONTAINER.  REMOVED, REPLACED, AND REINSTALLED L1 DOOR SLIDE IAW AMM 25-66-01
